Accessibility navigation


Exponential convergence of Gauss--Jacobi quadratures for singular integrals over simplices in arbitrary dimension

Chernov, A. and Schwab, C. (2012) Exponential convergence of Gauss--Jacobi quadratures for singular integrals over simplices in arbitrary dimension. SIAM Journal on Numerical Analysis (SINUM), 50 (3). pp. 1433-1455. ISSN 0036-1429

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

538kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/100812574


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33216
Uncontrolled Keywords:Gauss–Jacobi quadrature, numerical integration, high dimensional integrands, hypersingular integrals, integral equations, Gevrey regularity, exponential convergence
Publisher:Society for Industrial and Applied Mathematics
Publisher Statement:© 2012, Society for Industrial and Applied Mathematics

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation